Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some convolution algebras of measures on $\left[ {1,\infty } \right)$ and a representation theorem for Laplace-Stieltjes transforms

Author: Louis Brickman
Journal: Bull. Amer. Math. Soc. 68 (1962), 459-462
MathSciNet review: 0140892
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Brickman, A locally convex algebra of analytic functions, J. Math. Mech. 11 (1962), 473-480. MR 139750
  • 2. Einar Hille, The inversion problem of Möbius, Duke Math. J. 3 (1937), no. 4, 549–568. MR 1546010,
  • 3. E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc. Providence, R. I., 1957; pp. 141-150. MR 89373

Additional Information